A uniqueness theorem in Blot's poroelasticity theory


Altay G., Dokmeci M.

ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, vol.49, no.5, pp.838-846, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 5
  • Publication Date: 1998
  • Doi Number: 10.1007/pl00001489
  • Title of Journal : ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK
  • Page Numbers: pp.838-846

Abstract

The uniqueness is investigated in a solution of the initial-mixed boundary value problems defined by the generally accepted poroelastic equations presented by Blot. The solution is shown to be unique under some boundary and initial conditions, without imposing the positive definiteness conditions of material elasticities. A theorem of uniqueness is devised on the basis of the logarithmic convexity argument.